Menu
X
nathan asked 2 years ago

Hi, iv been awake for around 40 hours now and i can’t get off, im only worried because we went out drinking last night and then we took some mdma… iv got the shakes and a really bad headache and I can’t get to sleep at all! also seeing stars and patterns when i close my eyes! make it even more harder to sleep, and obv my heart is pounding!!!! really fast… its been about 5-6 hours since i took any mdma? do i need to be worried or just wait for the drug to were off…. never experienced a come down like this before

This site uses Akismet to reduce spam. Learn how your comment data is processed.

1 Answers
freedoctorhelpline Staff answered 2 years ago

The symptoms you are experiencing is the most common side effects of mdma, the drug you have consumed. They alter your state of consciousness, and have very harmful impact upon the normal physiology of your body. Hopefully, the symptoms will vanish once the drug gets flushed out of your system, however, you should consult visit a nearby hospital if the symptoms worsen.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML